# SDR C2XA03CL111

- Difficulty date: June 14, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N14522
- Make and model: Emb EMB-135LR
- Aircraft serial: 145383
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY LIGHT IN THE CEILING AT ROW 2 WAS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT BULB AT ROW 2.  OPERATIONAL CHECKS WERE GOOD.
